Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Medicine to relieve burning sensation after taking syrup for constipation?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 436 Questions
i am having constipation since 5 days .i have used some syrup to clear it. i have tried hard to discharge stool. from then i have very much burning sensation and not able to tolerate. could you please suggest some medicine for immediate relief.
Posted Thu, 6 Mar 2014 in Digestion and Bowels
Answered by Dr. Abhijit Deshmukh 33 hours later
Brief Answer: Hi Detailed Answer: Hello, Thank you for the query. Constipation and hard straining for stools causes a small cut in anal area called fissure in ano. This can be treated by following measures 1) Do not strain for stool (most important) 2) drink plenty of water (avoid if your heart doctor has advised against it) 3) Can take cremaffin syrup 15 ml twice a day can titrate dose to have soft stools twice a day. This is available over the counter. 4) apply ointment like lox or shield thrice a day in anal area for 5 days 5) take high fibre diet like salads and fruits. Can take paracetamol 500 mg twice or thrice a day to alleviate pain for 3 days (available over the counter) If symptoms persist or you develop bleeding in stools then need to see a gastroenterologist soon. Hope this answers your query. Wish you a speedy recovery. Happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor